# SDR TWAA0009805

- Difficulty date: June 21, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- Aircraft time: 62,915 hours, 14,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE ON LEFT SIDE FROM ROW 24 TO 32.  REPLACED THE POWER SUPPLY.  CHECK-C 4-7-00 LAX.
